top of page

Which Hormone is Keeping you Fat?   

It only takes one hormone to prevent weight loss! 

Search

Medications that cause weight gain

Maintaining a healthy weight is a common concern for many individuals seeking a balanced lifestyle. In today's world, where online resources abound, it can be challenging to differentiate between factual information and mere myths. This article aims to shed light on various medications and treatments frequently associated with weight gain.


Medications that cause weight gain

Medications that cause Weight Gain: Debunking the Myths

If you have a medical condition, chronic or acute, you may require medication to treat it. Unfortunately, if you are also trying to lose or maintain weight, you may be surprised to hear that several medications can cause weight gain. And it’s likely that your physician has also told you that losing weight would help with the disease that you are being treated for or that you should lose weight to avoid medication for other conditions. Medications can cause weight gain in several ways, including increased appetite, fat storage, slower metabolism, fluid retention, and less ability to exercise due to fatigue.



Weight Loss Coach


Does Prozac Cause Weight Gain? Does Zoloft Cause Weight Gain? Does Celexa Cause Weight Gain? Does Paxil Cause Weight Gain?

Mental Health Medications: SSRIs are commonly used to treat depression and anxiety. This class of medication includes drugs like Paxil, Zoloft, Celexa, and Prozac. SSRIs may cause weight gain, often due to increased appetite. However, it's important to note that individual reactions to these medications vary. Other newer drugs like Wellbutrin are less likely to cause weight gain and may even help with weight loss.

Does Glimepiride Cause Weight Gain? Does Glipizide Cause Weight Gain? Does Glyburide Cause Weight Gain?

Diabetes Medications: If you have type 2 diabetes, maintaining a healthy weight is important, but unfortunately, many of the diabetic treatment options can contribute to weight gain. Short and long-acting insulin can cause weight gain. Drugs like Sulfonylureas (glimepiride, glipizide, and glyburide) and Thiazolidinediones (Pioglitazone) can also contribute to weight gain. However, newer drugs like semaglutide (Ozempic and Wegovy) and tirzepatide (Mounjaro) can cause weight loss.



Weight Loss Coach

Does Progestin Cause Weight Gain? Does Estrogen Cause Weight Gain? Does HRT Cause Weight Gain?

Contraceptives and Hormone Replacement Therapy: Progestin (synthetic progesterone) can contribute to weight gain by causing issues with blood sugar regulation. Estrogen and HRT (Hormone Replacement Therapy) can increase appetite and cause fluid retention, leading to weight gain. Synthetic progesterone and estrogen are combined in oral contraceptives.

Does Chemotherapy Cause Weight Gain? Does Tamoxifen Cause Weight Gain? Do Steroids Cause Weight Gain?


Cancer Treatment: Some common treatments for cancer may cause weight gain for some people, while others may experience weight loss. Chemotherapy can cause weight gain due to fluid retention, lowered metabolism, intense cravings, and fatigue, which may hinder exercise. Tamoxifen, the most common treatment for hormone receptor-positive breast cancer. Tamoxifen blocks the action of estrogen, so it can result in menopause like symptoms, weight gain being one of them. Used to treat certain types of cancer related symptoms, Steroids can cause weight gain by increasing fat, , decreasing muscle and increasing your appetite.


Online Weight Loss Coach

Are you concerned about Medications that cause weight gain?

It's important not to make any sudden changes without consulting your healthcare provider, but there are ways to prevent or manage weight gain while taking these medications. Seeking guidance from a holistic nutritionist or an online weight loss coach can provide the support you need.


Holistic Nutritionist

As a holistic nutritionist and online weight loss coach, I take a comprehensive approach to your well-being, considering your dietary needs, lifestyle, and overall health. By creating a personalized eating plan, I can help you navigate the complexities of medication-induced weight gain while optimizing your overall health. I can help you develop healthy habits, set realistic goals, and overcome obstacles along your weight loss journey. With my expertise and support, you can effectively manage your weight while taking your medications.

Book your free Nutrition Assessment today to find out how I can help you.






Warm wishes,


Vicki Witt Nutrition and Weight Loss





Vicki Witt | Clinical and Holistic Nutritionist | Online Weight loss Coach | Reiki Master | Certified LEAP allergy therapist Over 25 years of successfully helping you achieve optimal health and weight loss 🍏 | www.vickiwittweightloss.com


About Vicki:

Vicki Witt is a Clinical Nutritionist, Holistic Health Coach, and Reiki Master. She has been practicing over 25 years and specializes in holistically customizing diet and lifestyle plans to each individual for weight loss and hormonal control. Her clientele often report they feel the best they have ever felt and wish they had started sooner. One of the USA and Australia's top Nutritionists, she has won multiple awards for her services in the industry.

ATMS
Nutrition society of Australia

Certified and Registered Nutritionist


LinkedIn
Facebook







コメント


bottom of page